New Integral Inequalities for Co-ordinated m -Convex Functions


AKDEMİR A. O. , Ozdemir M. E.

International Conference on Advances in Natural and Applied Sciences (ICANAS), Antalya, Turkey, 21 - 23 April 2016, vol.1726 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1726
  • Doi Number: 10.1063/1.4945901
  • City: Antalya
  • Country: Turkey

Abstract

In this paper, we prove some new integral inequalities for co-ordinated m -convex functions by using a new integral identity and basic definitions. We also give some reduced results by selecting special value of parameter m.